# SDR SCNA20220520049

- Difficulty date: April 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMGE TO FRAME, AFT CARGO @STA. 727B, STR. 3R  RESOLUTION: REPAIRED FRAME AFT CARGO @STA 727B, STR 23R PER SRM 53-60-07-2R-3 REV 75 REPAIR IS CAT B. INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 35,000 FLIGHT CYCLES AFTER INSTALLATION, WHICHEVER COMES FIRST PER SRM 53-60-07-2R-3 REV 75 TABLE 206.
